# SDR DLM88040284

- Difficulty date: March 10, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 33,953 hours, 26,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: VTB00680
- Condition: Corroded
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV IN ATL FOUND 3 FLAP HINGE BOLTS TO BE ROTATING AND WITH THE COTTER PINS SHEARED AT THE NUT.  POSITIONS FOUND WERE THE RIGHT O/B FLAP I/B HINGE AT AFT ATTACH POINT, RIGHT O/B FLAP CENTER HINGE AT AFT ATTACH POINT, AND THE LEFT O/B FLAP CENTER HINGE AT THE AFT ATTACH POINT.  TWO HINGE FITTINGS WERE REPLACED INCLUDING BEARINGS AND ONE HAD THE BEARING REPLACED ONLY.
